# SDR GLBA2001166

- Difficulty date: July 20, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N211UX
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 12,725 hours, 16,314 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 327
- Condition: Inoperative
- Location: Gear Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR HANDLE LIGHTS WOULD NOT ILLUMINATE.  REPLACED LAMP.
